# SDR ASAA2020122633749

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,424 hours, 10,830 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT AFTER ENGINES START.  GROUNDED-YES.  PERFORMED B737-800 FIM 24-31 TASK 801 AND HAD BATTERY CHARGER 1 INOPERABLE, FAULT CLEARED.  PERFORMED FIM 24-31 TASK 829.  FAULT CLEARED AND PERFORMED FIM 24-31 TASK 801 WITH NO FAULTS.
